BibTeX record journals/jcss/GanianHLORS14

download as .bib file

@article{DBLP:journals/jcss/GanianHLORS14,
  author    = {Robert Ganian and
               Petr Hlinen{\'{y}} and
               Alexander Langer and
               Jan Obdrz{\'{a}}lek and
               Peter Rossmanith and
               Somnath Sikdar},
  title     = {Lower bounds on the complexity of MSO\({}_{\mbox{1}}\) model-checking},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {80},
  number    = {1},
  pages     = {180--194},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.jcss.2013.07.005},
  doi       = {10.1016/j.jcss.2013.07.005},
  timestamp = {Tue, 06 Jun 2017 22:27:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/GanianHLORS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier